Optimal annuitization, uncertain survival probabilities, and maxmin preferences

D'Albis, Hippolyte and Thibault, Emmanuel (2012) Optimal annuitization, uncertain survival probabilities, and maxmin preferences. Economics Letters, vol.115 (n°2). pp. 296-299.

[img]
Preview
Text
Download (100kB) | Preview
Official URL: http://tse-fr.eu/pub/25827

Abstract

We consider a life-cycle model with bequest motives, and assume that the individual does not know
his/her survival probability and has maxmin utility preferences;weshow that it is optimal not to annuitize
but to purchase pure life insurance policies instead.

Item Type: Article
Language: English
Date: May 2012
Refereed: Yes
Uncontrolled Keywords: Demand for annuities, Uncertain survival probabilities, Uncertainty aversion, Maxmin
JEL codes: D11 - Consumer Economics - Theory
D81 - Criteria for Decision-Making under Risk and Uncertainty
G11 - Portfolio Choice; Investment Decisions
G22 - Insurance; Insurance Companies
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:25
Last Modified: 14 Mar 2018 09:58
OAI ID: oai:tse-fr.eu:25827
URI: http://publications.ut-capitole.fr/id/eprint/15286

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year